Jinggang Tan

Email     email
Phone     (56 32) 2654311
Office     F 243 (Casa Central, Valparaiso)
Research area     Nonlinear Analysis of PDE
Personal page        
Jinggang Tan
  1. Tan J, Ying W, Jianfu Y. Nonlinear fractional field equations. Nonlinear Anal. 2012;75(4):2098–2110. [Bibtex]
  2. Quaas A, Tan J, Felmer P. Positive solutions of the nonlinear Schrödinger equation with the fractional Laplacian.. Proc. Roy. Soc. Edinburgh Sect. A 2012;142(6). [Bibtex]
  3. Tan J. The Brezis-Nirenberg type problem involving the square root of the Laplacian. Calc. Var. Partial Differential Equations 2011;42(1-2):21-41. [Bibtex]
  4. Tan J, Jingang X. A Harnack inequality for fractional Laplace equations with lower order terms. Discrete Contin. Dyn. Syst. 2011;31(3):975–983. [Bibtex]
  5. Felmer P, Quaas A, Tan J. Geometry of phase plane and radial solutions for nonlinear elliptic equations with extremal operators. Journal Mathematical Analisys Aplication 2010;366(1):101-111.  [Digital version]  [Bibtex]
  6. Cabré X, Tan J. Positive solutions of nonlinear problems involving the square root of the Laplacian. Advances in Mathematics 2010;224(5):2052-2093. [Bibtex]
[ Back ]
JA slide show